CSpace
ITERATES OF MEROMORPHIC FUNCTIONS .2. EXAMPLES OF WANDERING DOMAINS
BAKER, IN; KOTUS, J; YINIAN, L
1990-10-01
Source PublicationJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
ISSN0024-6107
Volume42Pages:267-278
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990FD07900006
PublisherLONDON MATH SOC
Citation statistics
Cited Times:32[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28142
Collection中国科学院数学与系统科学研究院
Affiliation1.WARSAW POLYTECH INST,INST MATH,PL-00661 WARSAW,POLAND
2.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
BAKER, IN,KOTUS, J,YINIAN, L. ITERATES OF MEROMORPHIC FUNCTIONS .2. EXAMPLES OF WANDERING DOMAINS[J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,1990,42:267-278.
APA BAKER, IN,KOTUS, J,&YINIAN, L.(1990).ITERATES OF MEROMORPHIC FUNCTIONS .2. EXAMPLES OF WANDERING DOMAINS.JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,42,267-278.
MLA BAKER, IN,et al."ITERATES OF MEROMORPHIC FUNCTIONS .2. EXAMPLES OF WANDERING DOMAINS".JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 42(1990):267-278.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[BAKER, IN]'s Articles
[KOTUS, J]'s Articles
[YINIAN, L]'s Articles
Baidu academic
Similar articles in Baidu academic
[BAKER, IN]'s Articles
[KOTUS, J]'s Articles
[YINIAN, L]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[BAKER, IN]'s Articles
[KOTUS, J]'s Articles
[YINIAN, L]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.